Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from Lichen planus. Dark spot after using Topisal. Now using Kojivit gel. Suggestions?

hi i am 28 year old girl i was suffering from lichen plannus from last 4 months my skin specialist suggested me Topisal 6%. I used it from last 3 months the near by affected area in which i used Topisal it causes a whitening of skin, itiching is no longer persist but it leaves a dark spot on my skin, now i stopped Topisal. Now I used Kojivit Gel does it removes the dark spot and make normal skin colour .
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  480
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for posting your query.
Lichen planus will take more than six months to disappear. Steroids as ointments or oral is a good and effective treatment. But steroids generally produce hypo pigmentation on the surrounding skin as it diffuses on to the normal skin. It is one of the side effects. You may stop steroids and apply non steroidal agents which are available. They are tacrolimus or pimecrolimus which can be applied once or twice a day.
Have a good day
Answered: Sun, 24 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor